Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

loss of vision post cataract surgery
avatar
Russ24529 posted:
I am a 55 yr old male and have had cataract surgery in both eyes (L@48 and R @ 52) Last year I bought a new car which sits much lower than my old truck and I bumped my head several times getting in it until I got used to it. After several bumps I started experiencing floaters in my left eye , last week I partially lost vision in that eye. It was as if a membrane layer had fallen inside the eye, it progressed over a 3 day period and now covers all vision, I can see light and some very basic shapes through it but its like looking through oil. I am going bact to surgeon but appt isnt for 3 weeks, any idea what is likely condition?
Reply
 
avatar
millercs1 responded:
COPIED FROM WEBMD ARTICLE...DON'T WAIT!

Immediate medical attention is especially important if the floaters are accompanied by flashes of light or a loss of side vision. If you have these symptoms, see an eye doctor right away. Without immediate treatment, you can have permanent vision loss. These symptoms may be caused by:
  • Retinal detachment
  • Retinal tear
  • Bleeding within the eye


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

traumatic mydriasis
[br>Well , are second corneal transplantation surgery and fake iris implantation surgery performed simultaniously or separately ? ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.